| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of a -11.0/2.0/091 (sphere/cylinder/axis), was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2024, the lens was exchanged for a shorter length lens due to excessive vault.The problem was resolved.
Additional Manufacturer Narrative
A4-a6: unk.Claim# (b)(4).